opana withdrawal-symptoms-signsOpana Withdrawal Signs and Symptoms

Opana® (Oxymorphone, Numorphan®, Numorphone®) is related to morphine in the same fashion that oxycodone is to codeine; they are all derived from thebaine, and is approximately 6–8x stronger than morphine.

Opana affects differs from morphine, everything being equal, it generates more euphoria, but their can be less itching and other histamine related effects. For someone looking to “get high” this seems like the holy grail.

Opana is prescribed by doctors for the relief of moderate to severe pain. Opana can quickly cause a serious narcotic habit for those who take it recreationally or as prescribed. This is mainly because it has such powerful euphoric properties. Many people place the euphoria among the highest narcotics, above morphine, heroin, and hyrdomorphone.

Now you know the background on Opana, which basically make it the most powerful prescribed medication available, lets talk about the withdrawal signs and symptoms.

Opana Withdrawal Symptoms can be a nasty excruciating process. If you or someone you know is using it on consistent basis, you can bet withdrawals will be absolutely debilitating. Not to sound harsh, but expect to suffer. Examples of a few opana withdrawal symptoms are:

Have you these symptoms of opana withdrawal?

  • Severe body aches
  • Nausea
  • Chills and shakes
  • Diarrea, intestinal discomfort
  • Anxiety
  • Extreme discomfort
  • Flu like symptoms
  • And many more…

In order to handle Opana withdrawal symptoms, you’re most likely going to need help. This could be help from a doctor or rehab. Or it could mean help from a variety of natural opioid withdrawal easing supplements. Please read through the top articles and discover for yourself it there’s anything on this website you can take away to help ease withdrawal symptoms and move you away from addiction.

Learn more about Opana Addiction Treatment today.

Leave a Reply

Pin
Email
+1
Tweet
Share